# SDR DALA2024082108323

- Difficulty date: August 19, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 88,580 hours, 22,136 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR KNUCKLE KNOCKER WILL NOT EXTEND WHEN ARMING DOOR. CORRECTIVE ACTION: FOUND DOOR MID PANEL OBSTRUCTING KNUCKLE KNOCKER. ADJUST PANEL POSITION PER B757 AMM 52-11. ADJUSTED KNUCKLE KNOCKER STOP PER B757 AMM 52-11- 20-825-001 STEP K. CHECKS GOOD (5125304)
